# SDR U5QA20130315053

- Difficulty date: March 10, 2013
- Submitted: March 15, 2013
- Operation: Air carrier
- Aircraft: N206HY
- Make and model: Lear 60LEAR
- Aircraft serial: 028
- Aircraft time: 8,480 hours, 5,861 cycles
- System (JASC): 3457 · Global Positioning System
- Part: Receiver
- Part number: 8220931003
- Part serial: 125TG
- Condition: Inoperative
- Location: Gps
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ENROUTE, GPS NAVIGATION LOST AND BOTH FMS'S WENT INTO DR AND RED BOXED.  DIVERTED.  R & R GPS RECEIVER IAW 34-54-01, OPS CK NORMAL.
